# SDR UPS99830126

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RUDDER CTR DAMPER LOWER CLOSEOUT WEB WAS CRACKED.  FABBED, INSTALLED AND HEAT TREATED NEW WEB IAW DAC DWG 5656229 AND DC 8 SRM 51-1-20D.
